Alert archive / Alabama / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 5, NWS Birmingham, AL

January 7, 2009Barbour County, Bullock County, Pike County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jan 7, 2009, 12:04 AM CST for Barbour County, Bullock County, Pike County, Alabama. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 7, 2009, 12:04 AM CST (06:04 UTC)
Expired
Jan 7, 2009, 1:00 AM CST
In force
56 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Barbour County, AL, Bullock County, AL, Pike County, AL

What was reported inside it

TimeReportWhereRemark
Jan 7, 12:06 AM CSTTSTM WND DMGPerote, ALSEVERAL TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 6, 10:51 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 6.1 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2009-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 201 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2009-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 242 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
201 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
470 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
242 m²/s²
0-3 km storm-relative helicity
275 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 070604
SVRBMX
ALC005-011-109-070700-
/O.NEW.KBMX.SV.W.0005.090107T0604Z-090107T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1204 AM CST WED JAN 7 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARBOUR COUNTY IN SOUTHEAST ALABAMA...
  THIS INCLUDES THE CITIES OF...EUFAULA...CLIO...
  SOUTHERN BULLOCK COUNTY IN SOUTHEAST ALABAMA...
  THIS INCLUDES THE CITIES OF...UNION SPRINGS...MIDWAY...
  EASTERN PIKE COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 100 AM CST

* AT 1159 PM CST...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  UNION SPRINGS TO 6 MILES SOUTHWEST OF INVERNESS TO DOSTER...OR
  ALONG A LINE EXTENDING FROM UNION SPRINGS TO 13 MILES NORTHEAST OF
  TROY TO 6 MILES SOUTHEAST OF BRUNDIDGE...AND MOVING EAST AT 55 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PICKETT...CLIO AND BOOT HILL BY 1210 AM CST...
  TYLER CROSSROADS...MIDWAY...LOUISVILLE AND BLUE SPRINGS STATE PARK
  BY 1215 AM CST...
  TEXASVILLE...CLAYTON AND BARBOUR COUNTY PUBLIC LAKE DAM BY 1220 AM
  CST...

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST WEDNESDAY MORNING
FOR SOUTHEASTERN ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3162 8581 3221 8582 3205 8516 3203 8515
      3203 8505 3187 8512 3178 8512 3174 8520
      3170 8521 3171 8540 3161 8542
TIME...MOT...LOC 0603Z 270DEG 49KT 3214 8568 3195 8576
          3166 8568

$$

KSL
3 follow-up statements
000 
WWUS54 KBMX 070619
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1219 AM CST WED JAN 7 2009

ALC005-011-109-070700-
/O.CON.KBMX.SV.W.0005.000000T0000Z-090107T0700Z/
PIKE AL-BARBOUR AL-BULLOCK AL-
1219 AM CST WED JAN 7 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CST
FOR SOUTHEASTERN BULLOCK...BARBOUR AND SOUTHEASTERN PIKE COUNTIES...

AT 1216 AM CST...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MIDWAY TO MOUNT ANDREW TO BOOT HILL...OR ALONG A LINE EXTENDING
FROM MIDWAY TO 9 MILES SOUTH OF MIDWAY TO 7 MILES NORTH OF CLIO...
MOVING EAST AT 55 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SPRING HILL...COMER...CLAYTON MUNICIPAL AIRPORT AND CLAYTON BY 1225
  AM CST...
  TEXASVILLE...WHITE OAK...MILLERS FORD AND BATESVILLE BY 1230 AM
  CST...
  LUGO AND HAWKINSVILLE BY 1235 AM CST...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST WEDNESDAY MORNING
FOR SOUTHEASTERN ALABAMA.

LAT...LON 3162 8581 3218 8569 3205 8516 3203 8515
      3203 8505 3187 8512 3178 8512 3174 8520
      3170 8521 3171 8540 3161 8542
TIME...MOT...LOC 0619Z 270DEG 49KT 3214 8542 3195 8550
          3181 8558

$$

KSL
000 
WWUS54 KBMX 070640
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1240 AM CST WED JAN 7 2009

ALC005-011-109-070700-
/O.CON.KBMX.SV.W.0005.000000T0000Z-090107T0700Z/
PIKE AL-BARBOUR AL-BULLOCK AL-
1240 AM CST WED JAN 7 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CST
FOR SOUTHEASTERN BULLOCK...BARBOUR AND SOUTHEASTERN PIKE COUNTIES...

AT 1238 AM CST...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BARBOUR COUNTY PUBLIC LAKE DAM TO MILLERS FORD TO CLIO...OR
ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF MIDWAY TO 11 MILES
NORTHEAST OF CLIO TO CLIO...MOVING EAST AT 55 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  COMER...WHITE OAK...TEXASVILLE AND GAINO BY 1245 AM CST...
  BATESVILLE AND BAKER HILL BY 1250 AM CST...
  HAWKINSVILLE...RICHARDS CROSSROADS...OSCO AND LUGO BY 1255 AM
  CST...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST WEDNESDAY MORNING
FOR SOUTHEASTERN ALABAMA.

LAT...LON 3164 8578 3215 8558 3205 8516 3203 8515
      3203 8505 3187 8512 3178 8512 3174 8520
      3170 8521 3171 8540 3161 8542
TIME...MOT...LOC 0640Z 270DEG 49KT 3197 8545 3182 8545
          3167 8554

$$

KSL
000 
WWUS54 KBMX 070647
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1247 AM CST WED JAN 7 2009

ALC109-070657-
/O.CAN.KBMX.SV.W.0005.000000T0000Z-090107T0700Z/
PIKE AL-
1247 AM CST WED JAN 7 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PIKE COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST WEDNESDAY MORNING
FOR SOUTHEASTERN ALABAMA.

LAT...LON 3164 8565 3191 8549 3211 8547 3205 8516
      3203 8515 3203 8505 3187 8512 3178 8512
      3174 8520 3170 8521 3171 8540 3161 8542
TIME...MOT...LOC 0647Z 270DEG 49KT 3197 8534 3188 8530
          3169 8548

$$

ALC005-011-070700-
/O.CON.KBMX.SV.W.0005.000000T0000Z-090107T0700Z/
BARBOUR AL-BULLOCK AL-
1247 AM CST WED JAN 7 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CST
FOR EXTREME EAST CENTRAL BULLOCK AND BARBOUR COUNTIES...

AT 1244 AM CST...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BARBOUR COUNTY PUBLIC LAKE DAM TO WHITE OAK TO TYLER
CROSSROADS...OR ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF
MIDWAY TO 12 MILES WEST OF EUFAULA TO CLIO...MOVING EAST AT 55 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  HAWKINSVILLE...RICHARDS CROSSROADS...LUGO AND EUFAULA BY 1255 AM
  CST...
  LAKEPOINT RESORT STATE PARK BY 100 AM CST...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST WEDNESDAY MORNING
FOR SOUTHEASTERN ALABAMA.

LAT...LON 3164 8565 3191 8549 3211 8547 3205 8516
      3203 8515 3203 8505 3187 8512 3178 8512
      3174 8520 3170 8521 3171 8540 3161 8542
TIME...MOT...LOC 0647Z 270DEG 49KT 3197 8534 3188 8530
          3169 8548

$$

KSL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 6, 11:45 PM CST, 19 minutes earlier.

Area forecast discussion, Jan 6, 11:45 PM CST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1145 PM CST TUE JAN 6 2009

.UPDATE...AVIATION DISCUSSION.

&&

.SHORT TERM...TONIGHT

SHOWERS AND THUNDERSTORMS CONTINUE ACROSS MUCH OF CENTRAL ALABAMA
THIS AFTERNOON. CURRENTLY...A WARM FRONT IS DRAPED ACROSS NORTHEAST
CENTRAL ALABAMA...NORTH OF A LINE FROM GADSDEN TO BIRMINGHAM...TO A
SURFACE LOW AND COLD FRONT ACROSS WESTERN ALABAMA. AT THIS
TIME...COLD FRONT HAS PUSHED EAST OF A LINE FROM TUSCALOOSA TO
MERIDIAN MISSISSIPPI. THIS STORM SYSTEM WILL CONTINUE TO SLOWLY
SHIFT EASTWARD TONIGHT...SPREADING SHOWERS AND THUNDERSTORMS
EASTWARD AS WELL. AHEAD OF THIS SYSTEM...ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS WILL DEVELOP IN A MOIST AND UNSTABLE
ENVIRONMENT. LOCATIONS ACROSS THE SOUTH THIS AFTERNOON WARMED INTO
THE MID 70S...AND SCATTERED SHOWERS ARE DEVELOPING ACROSS THE
SOUTHEASTERN HALF OF THE FORECAST AREA.

THERE IS POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS ALONG THE
FRONT. IF ANY STORMS CAN GET GOING ACROSS THE SOUTHEAST...A FEW OF
THOSE COULD ALSO BE STRONG TO SEVERE. SEE BHMHWOBMX FOR FURTHER
DETAILS ON THE SEVERE THREAT.

14

.LONG TERM...WEDNESDAY THROUGH MONDAY.

LOOKS LIKE ANOTHER SHORT WAVE WILL PASS THROUGH ON WEDNESDAY...THE
FINAL KICK TO CLEAR US OUT. A FEW SHOWERS ARE EXPECTED DURING THE
DAY. WEDNESDAY NIGHT THROUGH FRIDAY NIGHT IS A TEMPERATURE
FORECAST AND USED A BLEND OF GUIDANCE...THICKNESS AND GENEROUS
TWEAKING TO GET AVERAGE TO SLIGHTLY ABOVE AVERAGE TEMPERATURES.

HIGH PRESSURE WILL SHIFT OFF THE EAST COAST FRIDAY NIGHT WITH
MODEST RETURN FLOW AHEAD OF ANOTHER COLD FRONT WHICH IS SCHEDULED
TO ARRIVE ON SATURDAY. A FEW SCATTERED SHOWERS WILL BE POSSIBLE
FROM LATE SATURDAY MORNING THROUGH THE EARLY EVENING. THE AIRMASS
BEHIND THIS FRONT SHOULD BE COOL ENOUGH TO KEEP US AT OR SLIGHTLY
BELOW CLIMATOLOGICAL AVERAGE THROUGH MONDAY.

SOME UNCERTAINTIES WITH PRECIPITATION CHANCES AT THE END OF THE
PERIOD. THE GFS CONTINUES ADVERTISING A LOW COMING OUT OF THE
WESTERN GULF BRINGING US ANOTHER GOOD ROUND OF RAIN...OR SOMETHING
WINTRY...ON TUESDAY...WHILE THE ECMWF KEEPS US DRY. ENSEMBLES TEND
TO FAVOR THE ECMWF HERE.

88

&&

.AVIATION...06Z TAF DISCUSSION.

A LINE OF SHOWERS WILL IMPACT MGM AND TOI THROUGH 02Z LIKELY
RESULTING IN NORTHWESTERLY WIND UP TO 30 KT...AND BRIEF HEAVY
RAINFALL.  BEHIND THE LINE RAINFALL HAS ENDED AT TCL EET AND BMX AND
WILL CONTINUE AT MGM ANB THROUGH AROUND 10Z.  AT TOI...HEAVY
RAINFALL WILL CONTINUE THROUGH AROUND 08Z WITH LIGHTER RAIN
CONTINUING THROUGH 10 TO 11Z.  WINDS WILL SHIFT NORTHWESTERLY AT ALL
STIES AT LESS THAN 10 KNOTS.  CEILINGS WILL RANGE FROM 500 TO 2000
FEET OVERNIGHT.  TOMORROW...ONLY LIGHT RAIN WILL LINGER AND CEILINGS
WILL GRADUALLY IMPROVE.  WINDS WILL INCREASE TO AROUND 10 KNOTS WITH
GUSTS BEAT 20 ACROSS ALL OF CENTRAL ALABAMA.  BY 00Z ALL CEILINGS
SHOULD BE ABOVE 6000 FEET.

12/SIRMON

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     47  51  33  52  32 / 100  50  10  10   0
ANNISTON    49  54  35  54  33 / 100  50  10  10   0
BIRMINGHAM  47  52  38  55  36 / 100  40  10  10   0
TUSCALOOSA  47  54  37  58  35 / 100  30   0   0   0
CALERA      48  53  37  57  36 / 100  40   0   0   0
AUBURN      53  56  38  57  37 / 100  50   0   0   0
MONTGOMERY  54  57  36  61  37 / 100  40   0   0   0
TROY        55  59  39  63  34 /  90  30   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 PM TODAY NORTH OF LINE FROM
ALICEVILLE...TO BIRMINGHAM...TO CENTRE.
LAKE WIND ADVISORY UNTIL 9PM TONIGHT SOUTH OF A LINE FROM
LIVINGSTON...TO CLANTON...TO LAFAYETTE.

&&
Hazardous weather outlook, Jan 6, 7:32 PM CST, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
732 PM CST TUE JAN 6 2009

ALZ011>015-017>050-080135-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
732 PM CST TUE JAN 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

A FEW STRONG STORMS WILL BE POSSIBLE OVERNIGHT ACROSS THE SOUTHEAST
SECTIONS AS A COLD FRONT MOVES THROUGH THE AREA.  WINDS 30 TO 35
MPH WILL BE POSSIBLE.

FLOODING WILL CONTINUE ACROSS A LARGE SECTION OF THE NORTH AS RECENT
HEAVY RAINS HAVE CAUSED NUMEROUS ROAD CLOSURES AND WATER TO COVER
MANY ROADWAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

DUE TO THE RECENT HEAVY RAINFALL SOME FLOODING IN COUNTIES
ACROSS THE NORTH WILL PERSIST INTO WEDNESDAY.  IN ADDITION...
MINOR FLOODING WILL CONTINUE...MAINLY ALONG THE TOMBIGBEE AND BLACK
WARRIOR RIVER BASINS THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
MAY BE NECESSARY TONIGHT AND WEDNESDAY...MAINLY DUE TO FLOODING.

KSL

In the hours before

Local storm report, Jan 6, 7:00 PM CST, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
700 PM CST TUE JAN 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     FLOOD            VERNON                  33.76N 88.11W
01/06/2009                   LAMAR              AL   EMERGENCY MNGR

            38 COUNTY WIDE ROADS AFFECTED BY FLOODING. 10 WASH OUTS.
            UPDATED FROM EARLIER ASSESSMENT.

&&

MBAER

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 6:56 PM CSTFlash Flood WarningBMXBlount, Etowah, St. Clair3 hr
Jan 6, 7:37 PM CSTRiver Flood WarningBMXGreene, Hale, Jefferson, Marengo, Tuscaloosa38 hr
Jan 6, 7:55 PM CSTFlash Flood WarningBMXCherokee3 hr
Jan 6, 8:06 PM CSTRiver Flood WarningBMXChilton, Coosa, Elmore, Shelby, Talladega14 hr
Jan 6, 8:06 PM CSTRiver Flood WarningBMXBibb, Jefferson, Shelby34 hr
Jan 6, 8:06 PM CSTRiver Flood WarningBMXCalhoun, Cherokee, Chilton, Coosa, Elmore, Etowah and 3 more18 hr
Jan 6, 8:13 PM CSTFlash Flood WarningBMXLamar, Marion, Pickens3 hr
Jan 6, 9:57 PM CSTAreal Flood AdvisoryBMXBlount, Etowah, St. Clair8 hr
Jan 6, 10:35 PM CSTAreal Flood AdvisoryBMXAutauga, Elmore, Lowndes, Montgomery3 hr
Jan 6, 10:48 PM CSTAreal Flood AdvisoryBMXLamar, Marion, Pickens7 hr
Jan 6, 11:38 PM CSTSevere Thunderstorm WarningBMXPike52 min
Jan 7, 12:29 AM CSTSevere Thunderstorm WarningBMXBarbour, Bullock, Russell46 min
Jan 7, 12:38 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa3 days
Jan 7, 4:12 AM CSTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more14 hr
Jan 7, 6:10 AM CSTRiver Flood WarningBMXBibb, Dallas, Perry31 hr
Jan 7, 11:15 AM CSTRiver Flood WarningBMXChilton, Coosa, Elmore, St. Clair, Shelby, Talladega5 days
Jan 7, 2:20 PM CSTRiver Flood WarningBMXCalhoun, Cherokee, Coosa, Etowah, St. Clair, Shelby and 1 more20 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.